The Annals of Probability
- Ann. Probab.
- Volume 37, Number 1 (2009), 275-313.
Markovianity and ergodicity for a surface growth PDE
The paper analyzes a model in surface growth where the uniqueness of weak solutions seems to be out of reach. We prove existence of a weak martingale solution satisfying energy inequalities and having the Markov property. Furthermore, under nondegeneracy conditions on the noise, we establish that any such solution is strong Feller and has a unique invariant measure.
Ann. Probab., Volume 37, Number 1 (2009), 275-313.
First available in Project Euclid: 17 February 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 35Q99: None of the above, but in this section 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15] 60H30: Applications of stochastic analysis (to PDE, etc.)
Blömker, Dirk; Flandoli, Franco; Romito, Marco. Markovianity and ergodicity for a surface growth PDE. Ann. Probab. 37 (2009), no. 1, 275--313. doi:10.1214/08-AOP403. https://projecteuclid.org/euclid.aop/1234881691